MAUDE Adverse Event Report: SORIN GROUP ITALIA SRL INSPIRE 6F M HOLLOW FIBER OXYGENATOR WITH INTEGRATED ARTERIAL FILTER; OXYGENATOR, CARDIOPULMONARY BYPASS

SORIN GROUP ITALIA SRL INSPIRE 6F M HOLLOW FIBER OXYGENATOR WITH INTEGRATED ARTERIAL FILTER; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number 6F PH.I.S.I.O.
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
Sorin group italia has received a report that, during a mitral valve replacement surgery, while on pump, blood leak from the purge line of the inspire 6f oxygenator was observed.Medical team elected to change-out the oxygenator.There is no report of any patient injury.
 
Additional Manufacturer Narrative
A review of the dhr did not identify any deviations or non-conformities relevant to the reported issue.If any additional information pertinent to the reported event is obtained, it will be provided in a supplemental report.Device not available.
 
Additional Manufacturer Narrative
According to follow up information received by the customer on 9 september 2022, the oxygenator change-out was completed in less than 3 minutes and no heterologous blood was administered to the patient.Based on the above information, the event has been reassessed as not reportable.
 
Event or Problem Description
See intial report.

Brand Name
INSPIRE 6F M HOLLOW FIBER OXYGENATOR WITH INTEGRATED ARTERIAL FILTER
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SORIN GROUP ITALIA SRL
strada statale 12 nord, 86
mirandola
Manufacturer (Section G)
SORIN GROUP ITALIA SRL
strada statale 12 nord, 86
mirandola 41037
IT   41037
Manufacturer Contact
enrico greco
14401 w 65th way
arvada, CO 80004
MDR Report Key15359897
Report Number9680841-2022-00036
Device Sequence Number5227503
Product Code DTZ
UDI-Device Identifier08033178112376
UDI-Public(01)08033178112376(17)250419(10)2204200002(240)050715
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K130209
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6F PH.I.S.I.O.
Device Catalogue Number050715
Device Lot Number2204200002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2022
Supplement Date Received by Manufacturer09/09/2022
Initial Report FDA Received Date09/06/2022
Supplement Report FDA Received Date10/07/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown